# SDR L48S2016FA0000437

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N783LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496381
- Aircraft time: 440 hours
- Engine: Lyc O360A1H6
- Engine time: 440 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Defective
- Location: Lt Engine
- Part time: 440 hours
- Component: Engine, Lyc, O360A1H6
- Component part number: O360A1H6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER CHANGE DUE TO FAILED DIFFERENTIAL CYLINDER LEAK CHECK OF LT ENGINE CYLINDER NR 2, A DEFECTIVE ROCKER ARM AND PUSHROD WAS DISCOVERED.  WEAR, DAMAGE APPEARS TO BE CAUSED BY OIL STARVATION CAUSING EXCESSIVE VALVE LASH CLEARANCE, CHATTER.   TIME SINCE LAST OIL CHANGE AND OIL ANALYSIS WAS APPROXIMATELY 50 HRS WITH NO ABNORMALITIES.
